# SDR R61A201211070701

- Difficulty date: November 7, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 15,198 hours, 11,928 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE MAINTENANCE WAS FINISHING UP 2 DAY CHECK, CREW REPORTED THE CEILING EMERGENCY LIGHT ABOVE ROW 3 IS NOT TESTING.  MAINTENANCE INSPECTED AND FOUND THE C/P TO THE LIGHT ASSY WAS VERY LOOSE, MAINTENANCE RE-SECURED C/P PER EMB AMM AND OPS CHECK NORMAL.
